# SDR UIEA2020021320245

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,087 hours, 18,825 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN AT RMS, EICAS MSG, FWD EQPT COOLING.( TROUBLESHOT SYSTEM IAW SSM 21-58-01 DIAGRAM AND OPS TEST IAW AMM 21-58-00, OPS CHECK TESTS NORMAL AT THIS TIME.  )
